Translator Disclaimer
June, 2002 Compact Kähler Manifolds with Nonpositive Bisectional Curvature
Hung-Hsi Wu, Fangyang Zheng
J. Differential Geom. 61(2): 263-287 (June, 2002). DOI: 10.4310/jdg/1090351386

Abstract

In this article, we prove that for any compact Kähler manifold Mn with real analytic metric and nonpositive bisectional curvature, there exists a finite cover M of M such that M is a holomorphic and metric fiber bundle over a compact Kähler manifold N with nonpositive bisectional curvature and c1(N) < 0, and the fiber is a flat complex torus. This partially confirms a conjecture of Yau.

Citation

Download Citation

Hung-Hsi Wu. Fangyang Zheng. "Compact Kähler Manifolds with Nonpositive Bisectional Curvature." J. Differential Geom. 61 (2) 263 - 287, June, 2002. https://doi.org/10.4310/jdg/1090351386

Information

Published: June, 2002
First available in Project Euclid: 20 July 2004

zbMATH: 1071.53539
MathSciNet: MR1972147
Digital Object Identifier: 10.4310/jdg/1090351386

Rights: Copyright © 2002 Lehigh University

JOURNAL ARTICLE
25 PAGES


SHARE
Vol.61 • No. 2 • June, 2002
Back to Top